# SDR 2001UALA00056

- Difficulty date: January 25, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 29,020 hours, 10,588 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10051
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND ON APPROACH.  GEAR EXTENDED WITH ALTERNATE SYSTEM.  *S/D*  REPLACED NOSE GEAR UPLOCK ACTUATOR.
